[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Re: UNEXPLAINED HIGHS AFTER INFUSION SET CHANGES



O.K. Michael, I WILL leave the old set in for 2-1/2 hours since that's what
you recommend for Humalog.  But, here's a hypothetical;  yesterday, I removed
the set a day early because the site became itchy, and noticed it was red.  I
had failed to remove that oblong tab at the base of the needle, and have
verified I am allergic to whatever it is made of.  So what do I do in this
case to avoid a high?  Should I bolus extra before removing from site, how
much?   Should I give myself an old-fashioned injection?  I do bolus 1.0 to
fill the cannula after inserting new set. 

Thank you so much for your advice.  Much appreciated!

Iona
----------------------------------------------------------
Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
For subscribe / unsubscribe information,
send the next two lines in a message
info
end
to the e-mail address: email @ redacted